# SDR RAIA00202047

- Difficulty date: February 1, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 20,982 hours, 23,648 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL- LEFT ENGINE FIRE INDICATION.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND NO EVIDENCE OF FIRE AND PLACED THE LEFT ENGINE FIRE LOOP-B ON DEFERRAL IAW MEL 26-12-1.
